# SDR UIEA2021050701082

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 102,450 hours, 19,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Row 57
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY AISLE LIGHT INOP SEAT ROW 57(  REMOVED AND REPLACED LEFT / SIDE EMERGENCY AISLE LIGHT AT SEAT ROW 57 PER B747 AMM 33-51-07-962-001 STEP / 2.D PERFORMED LAMP TEST PER B747 AMM 33-51-07-712-029 STEP 2.E TEST PASSED.  )
